# SDR 2025FA0000175

- Difficulty date: March 10, 2025
- Submitted: March 10, 2025
- Operation: General aviation
- Aircraft: N460CM
- Make and model: Boeing 767330
- Aircraft serial: 26984
- Aircraft time: 139,403 hours, 19,760 cycles
- Engine: Pwa PW4060
- Engine time: 107,656 hours, 14,996 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR - #1 ENGINE EXHAUST NOZZLE OUTER SLEEVE OUTER SKIN DAMGE.
